ive been on methadone at 120 mgs for 3 yrs..then detoxed myself went to nothing for 30 days..then found a new docter at pain management..this was a yr ago..then they put me on just 15mgs of methadone for my knees..tuseday i dropped 5mgs off..would i have gotten withdralws from that 5mgs?? and if so how long do they last..the tummy problem i had before i dropped the 5mgs..the sleep problem also caused by my tummy..when i go to bed its hard to fall asleep then only sleep 3 -4 hrs!! PLEASE HELP ME ON THIS.....THANKS JAMES
Sorry to hear of the problem with the Methdaone. I don't know much about w/d since I have never really had to face it. I have been on Narcotics for the better part of 12 years and the only w/d I have had to face was going maybe a day without.
The best place to get an answer of your nature is in the "Substance Abuse" forum. I'm sure that the members there have almost all faced w/d and can answer your question better than the pain forum. I'm sure they can tell you what to expect.
Please take care and if you have further questions, please don't hesitate to post it.
I'm not exactly sure how you'll be doing your detox but, I've was on 5mg for a couple of years until my pain level increased and the Methadone didn't work for me anymore and was then back with the Fent.patches. During that transition, I did suffer with withdrawls. I had to stop taking the methadone and wait one day before putting the patch on to avoid too much narcotic in my system and I DID have the awful w/d symptoms. I had to take atavan to help me with the terrible anxiety feeling I was having. And of course I went through the not being able to sleep symptom as well. So it has been my experience to have withdrawl (withdrawal) even when on the 5mg. Just a quick note.....even after waiting that one day to put the fentanyl patch on, I still had the w/d symptoms for a couple of days.
I wish you peace and sanity during your time of detox.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.